# SDR MALA030251

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3567, APU AUTOSHUTDOWN. APU AUTOSHUTDOWN DURING CLIMB THRU 24000 FT. NO RESTART ATTEMPTED.  MAINTENANCE GROUND RAN 45 MINUTES, UNABLE TO DUPLICATE.
